Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from corn for the last 2 months. What medication should i take for this ?

My husband is suffering from corn for the last 2 months. he feels its a stone/something pricking inside.have used corn strips numerous times and the skin has peeled off also, but still in vain. please let me know what needs to be done. Thanks, neha
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello neha;
welcome to HealthcareMagic
A corn is a thickened growth of the skin which usually comes at pressure point in foot.It is superficially thickened and has deep seated root so many times the corn caps do not work.Presently the only thing you can do is to consult a doctor and get it removed surgically so that the doctor may try to remove the root as much as possible to prevent recurrence.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor